Eigenvalue asymptotics for Neumann Laplacian in domains with ultra-thin cusps
Victor Ivrii[1]
- [1] Department of Mathematics, University of Toronto, 100, St.George Str., Toronto, Ontario M5S 3G3, CANADA
Séminaire Équations aux dérivées partielles (1998-1999)
- Volume: 1998-1999, page 1-6
Access Full Article
topAbstract
topHow to cite
topReferences
top- M. Sh. Birman. The Maxwell operator in domains with edges. J. Sov. Math., 37 (1987), 793–797. Zbl0642.35071
- M. Sh. Birman. The Maxwell operator for a resonator with inward edges. Vestn. Leningr. Univ., Math., 19, no. 3 (1986), 1–8. Zbl0621.35016MR867387
- M.Sh.Birman, M.Z.Solomyak. The Maxwell operator in domains with a nonsmooth boundary. Sib. Math. J., 28 (1987), 12–24. Zbl0655.35067MR886850
- M.Sh.Birman, M.Z.Solomyak. Weyl asymptotics of the spectrum of the Maxwell operator for domains with a Lipschitz boundary. Vestn. Leningr. Univ., Math., 20, no. 3 (1987), 15–21. Zbl0639.35062MR928156
- M.Sh.Birman, M.Z.Solomyak. -theory of the Maxwell operator in arbitrary domains. Russ. Math. Surv., 42, no. 6 (1987), 75–96. Zbl0653.35075MR933995
- M.Sh.Birman, M.Z.Solomyak. The self-adjoint Maxwell operator in arbitrary domains. Leningr. Math. J., 1, no. 1 (1990), 99–115. Zbl0733.35099MR1015335
- E.B.Davies and B.Simon. Spectral properties of Neumann Laplacian of horns. Geom. and Func. Anal., 2, (1992), pp. 105–117. Zbl0749.35024MR1143665
- V.Ivrii. Microlocal analysis and precise spectral asymptotics. Springer-Verlag, SMM, 1998. Zbl0906.35003MR1631419
- V.Ivrii. Accurate spectral asymptotics for Neumann Laplacian in domains with cusps. Applicable Analysis, 71, (to appear) Zbl1031.35113
- V.Ivrii, S. Fedorova. Dilatations and the asymptotics of the eigenvalues of spectral problems with singularities. Funct. Anal. Appl., 20, (1986), pp. 277–281". Zbl0628.35077MR916536
- V.Jakšić, S.Molčanov and B.Simon. Eigenvalue asymptotics of the Neumann Laplacian of regions and manifolds with cusps. J. Func. Anal., 106, (1992), pp. 59–79. Zbl0783.35040MR1163464
- M.Solomyak. On the negative discrete spectrum of the operator for a class of unbounded domains in , CRM Proceedings and Lecture Notes, Centre de Recherches Mathematiques, 12, (1997), pp. 283–296. Zbl0888.35075MR1479254
- M.Solomyak. On the discrete spectrum of a class of problems involving the Neumann Laplacian in unbounded domains Advances in Mathematics, AMS (volume dedicated to 80-th birthday of S.G.Krein (P. Kuchment and V.Lin, Editors) - in press. Zbl0906.35065MR1729937